Dergi makalesi Açık Erişim

Minimality over free monoid presentations

Cevik, A. Sinan; Das, Kinkar Ch.; Cangul, I. Naci; Maden, A. Dilek


Citation Style Language JSON

{
  "URL": "https://aperta.ulakbim.gov.tr/record/66943", 
  "abstract": "As a continues study of the paper [4], in here, we first state and prove the p-Cockcroft property (or, equivalently, efficiency) for a presentation, say PE, of the semi-direct product of a free abelian monoid rank two by a finite cyclic monoid. Then, in a separate section, we present sufficient conditions on a special case for PE to be minimal whilst it is inefficient.", 
  "author": [
    {
      "family": "Cevik", 
      "given": " A. Sinan"
    }, 
    {
      "family": "Das", 
      "given": " Kinkar Ch."
    }, 
    {
      "family": "Cangul", 
      "given": " I. Naci"
    }, 
    {
      "family": "Maden", 
      "given": " A. Dilek"
    }
  ], 
  "container_title": "HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS", 
  "id": "66943", 
  "issue": "6", 
  "issued": {
    "date-parts": [
      [
        2014, 
        1, 
        1
      ]
    ]
  }, 
  "page": "899-913", 
  "title": "Minimality over free monoid presentations", 
  "type": "article-journal", 
  "volume": "43"
}
53
14
görüntülenme
indirilme
Görüntülenme 53
İndirme 14
Veri hacmi 2.2 kB
Tekil görüntülenme 51
Tekil indirme 14

Alıntı yap

Cevik, A. S., Das, K. C., Cangul, I. N. ve Maden, A. D. (2014). Minimality over free monoid presentations. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, 43(6), 899–913. https://aperta.ulakbim.gov.tr/record/66943 adresinden erişildi.

Loading...